# SDR DALA2022070804775

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 90,407 hours, 19,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 COCKPIT EMERGENCY EXIT SIGN GOES OFF IN SEVERAL SECONDS. CORRECTIVE ACTION: REPLACED BATTERIES IN SIGN ASSY PER B767 MM 33-51 OPS NORMAL (8686496)
